MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our initial evaluation of the device logs shows that the reported drop in fio2 was related to parameter settings at the time of the event.The log shows that the fresh gas flow was set to 1 l/minute and the oxygen concentration to 40 %.The delivered minute volume to the patient was approximately 5 l/minute at the time.Fio2 is dependent on a combination of set fresh gas flow and set oxygen concentration, however it is also relative to the minute volume delivered to the patient.The settings at the time of the event leads to a high degree of re-breathing.With these settings applied and in relation to the size of the patient and delivered minute volume, rebreathed gas will over time contain less oxygen since the patient is consuming the oxygen as part of his/hers metabolism.No fault with the system has been found.
 
Event or Problem Description
It was reported that during patient treatment, the anesthesia system was not working properly and the fio2 dropped rapidly.There was also a drop in the patient's saturation level.The user switched to the built-in emergency ventilation which resolved the issue.Final patient outcome was no injury.Manufacturer's reference number: (b)(4).

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25296329
Report Number8010042-2026-0000694
Device Sequence Number21144520
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)240216
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6887900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age18 YR
Patient SexUnknown
Patient Weight50 KG